# SDR DALA2019022501318

- Difficulty date: February 24, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 65,538 hours, 27,862 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 AFT CARGO FRAME STA 1681 IS CORRODED BETWEEN STR 29L AND STR 30. CORRECTIVE ACTION: SEE NR FOR ADDITIONAL INFORMATION 077-0001:5311-01207-01A/006 00251 COMPLY WITH ERA 575575-14 REV ORG. (0958177)
